You Save, We Deliver

$7.95 Flat Rate Shipping

Over $99 = Free shipping

Advil Ibuprofen Pain Reliever 24 Tablets

Out of Stock

Availability: Out of stock

Regular Price: $2.99

Special Price: $2.54

Pin It
Product Out of Stock Subscription
Email
  (Notify me when this product is back in stock)
 

Quick Overview

Relieves minor aches and pains due to headache, common cold, toothache, muscular aches, backache, minor pain of arthritis, menstrual cramps.

Advil Ibuprofen Pain Reliever 24 Tablets

Click on above image to view full picture

More Views

Details

Temporarily relieves minor aches and pains due to headache, common cold, toothache, muscular aches, backache, minor pain of arthritis, menstrual cramps.

Additional Information

Expiration Date 09/2011
Condition Scratch & Dent
Features
  • For headache, toothache & backache 
  • Relieves minor pain of arthritis 
  • Temporarily reduces fever
Ingredients

Active Ingredients: Ibuprofen - 200 mgPain Reliever/Fever Reducer Inactive Ingredients: Acetylated Monoglycerides , Colloidal Silicon Dioxide , Corn Starch , Croscarmellose Sodium , Methylparaben , Microcrystalline Cellulose , Pharmaceutical Glaze , Pharmaceutical Ink , Povidone , Pregelatinized Starch , Propylparaben , Sodium Benzoate , Sodium Lauryl Sulfate , Stearic Acid , Sucrose , Synthetic Iron Oxide , Titanium Dioxide , White Wax

Usage Instructions
  • Adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist 
  • If pain or fever does not respond to 1 tablet, 2 tablets may be used 
  • Do not exceed 6 tablets in 24 hours, unless directed by a doctor 
  • Children under 12 years: Ask a doctor

Company Information

ShopCrownhouse is Upfront

100% Secure Website - SSL encryption We accept all major credit cards